Alert archive / Florida / River Flood Warnings in 2008
River Flood Warning 65, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 15, 2008, 10:18 PM EST for Gadsden County, Leon County, Florida. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2008, 10:18 PM EST (03:18 UTC)
- Expired
- Dec 22, 2008, 10:45 AM EST
- In force
- 7 days
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1).
- Action stage
- 33 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS82 KTAE 160318
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 PM EST MON DEC 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
OCHLOCKONEE RIVER NEAR HAVANA AND CONCORD AFFECTING GADSDEN AND LEON
COUNTIES.
MINOR FLOODING IS OCCURRING AT CONCORD AND WILL BE POSSIBLE AT HAVANA.
DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
...A FL0OD WARNING IS NOW IN EFFECT FOR THE OCHLOCKONEE RIVER NEAR
CONCORD...
FLC039-073-170318-
/O.NEW.KTAE.FL.W.0065.081216T0318Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081216T0100Z.000000T0000Z.UU/
1018 PM EST MON DEC 15 2008
* AT 8:00 PM MONDAY THE STAGE WAS 34.3 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MINOR FLOODING IS OCCURRING.
* THE RIVER IS FORECAST TO CREST AROUND 37 FEET ON WEDNESDAY AT
10 PM.
* IMPACT...AT THIS STAGE...THE RIVER MAY REACH THE SHOULDER OF
STATE ROAD 12.
$$
FLC039-073-170317-
/O.EXT.KTAE.FL.W.0064.081218T1800Z-081219T0000Z/
/HVNF1.1.ER.081218T1800Z.081218T1800Z.081218T1800Z.NO/
1018 PM EST MON DEC 15 2008
...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA...
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:14 PM MONDAY THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY
EARLY AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD
12 CONDITIONS. AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO FLOODING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
HAVANA 25 21.7 MON 09 PM 22.2 24.3 24.9 24.9 24.5
$$
GOULD6 follow-up statements
000
WGUS82 KTAE 161623
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1123 AM EST TUE DEC 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
OCHLOCKONEE RIVER NEAR CONCORD AFFECTING GADSDEN AND LEON COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC039-073-171623-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081216T1600Z.000000T0000Z.UU/
1123 AM EST TUE DEC 16 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 35.5 FEET.
* MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
OCHLOCKONEE RIVER
CONCORD 34 35.5 TUE 11 AM M M M M M
$$000
WGUS82 KTAE 170324
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 PM EST TUE DEC 16 2008
...THE FLOOD WARNING CONTINUES FOR OCHLOCKONEE RIVER NEAR CONCORD AND
HAVANA AFFECTING GADSDEN AND LEON COUNTIES IN THE FLORIDA BIG BEND...
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO
NOT DROWN.
FLC039-073-180324-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081217T0100Z.000000T0000Z.UU/
1024 PM EST TUE DEC 16 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 36.0 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 34.0 FEET.
* THE RIVER IS FORECAST TO CREST BETWEEN 37 AND 37.5 FEET AROUND
NOON ON WEDNESDAY.
* IMPACT...AT 37.5 FEET WATERS WILL BEGIN TO RUN ACROSS STATE ROAD
12...SO ALL INTERESTS ARE URGED TO TO LIST TO FUTURE UPDATES
ON THE OCHLOCKONEE RIVER.
$$
FLC039-073-180324-
/O.CON.KTAE.FL.W.0064.081218T1800Z-081219T0600Z/
/HVNF1.1.ER.081218T1800Z.081218T1800Z.081219T0000Z.NO/
1024 PM EST TUE DEC 16 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR HAVANA.
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 9:14 PM TUESDAY THE STAGE WAS 22.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY
EARLY AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD
12 CONDITIONS.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
OCHLOCKONEE RIVER
HAVANA 25 22.6 TUE 09 PM 23.6 24.9 24.8 24.3 23.4
$$000 WGUS82 KTAE 181612 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1112 AM EST THU DEC 18 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA.. OCHLOCKONEE RIVER NEAR CONCORD AFFECTING GADSDEN AND LEON COUNTIES ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FLC039-073-191612- /O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/ /CONF1.1.ER.081215T1920Z.081217T1600Z.000000T0000Z.UU/ 1112 AM EST THU DEC 18 2008 THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR CONCORD. * THE FLOOD WARNING REMAINS IN EFFECT. * AT 8:00 AM THURSDAY THE STAGE WAS 35.8 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 34.0 FEET. * THE RIVER HAS CRESTED AND SHOULD BE BELOW FLOOD STAGE SATURDAY MORNING. $$
000
WGUS82 KTAE 191600
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EST FRI DEC 19 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
CHOCTAWHATCHEE RIVER NEAR BRUCE AFFECTING WALTON COUNTY
OCHLOCKONEE RIVER NEAR CONCORD AFFECTING GADSDEN AND LEON COUNTIES
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC131-201600-
/O.CON.KTAE.FL.W.0066.000000T0000Z-081221T2015Z/
/BRUF1.2.ER.081215T1824Z.081218T0802Z.081221T1415Z.NO/
1100 AM EST FRI DEC 19 2008
THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER NEAR BRUCE.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 14.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY
MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES
ALONG RIVER ROAD.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
CHOCTAWHATCHEE RIVER
BRUCE 13 14.7 FRI 10 AM 13.9 13.0 12.4 11.9 11.6
$$
FLC013-037-045-077-200600-
/O.EXT.KTAE.FL.W.0061.000000T0000Z-081220T0600Z/
/BLOF1.1.ER.081212T0008Z.081214T2100Z.081220T0000Z.NO/
1100 AM EST FRI DEC 19 2008
THE FLOOD WARNING CONTINUES FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM FRIDAY THE STAGE WAS 16.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
EVENING.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING BEGINS. THIS LEVEL IS THE TOP OF
THE BANK AT THE MARINA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
APALACHICOLA RIVER
BLOUNTSTOWN 15 16.2 FRI 08 AM 14.2 13.3 12.7 12.1 11.5
$$
FLC039-073-201559-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081217T1600Z.000000T0000Z.UU/
1100 AM EST FRI DEC 19 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM FRIDAY THE STAGE WAS 35.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SAT SUN MON TUE WED
OCHLOCKONEE RIVER
CONCORD 34 35.1 FRI 08 AM M M M M M
$$000
WGUS82 KTAE 201637
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1137 AM EST SAT DEC 20 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
CHOCTAWHATCHEE RIVER NEAR BRUCE AFFECTING WALTON COUNTY
OCHLOCKONEE RIVER NEAR CONCORD AFFECTING GADSDEN AND LEON COUNTIES
...MINOR FLOODING IS OCCURRING...FORECAST TO FALL BELOW FLOOD STAGE...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC131-211636-
/O.CON.KTAE.FL.W.0066.000000T0000Z-081221T2015Z/
/BRUF1.2.ER.081215T1824Z.081218T0802Z.081221T1415Z.NO/
1137 AM EST SAT DEC 20 2008
THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER NEAR BRUCE.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:02 AM SATURDAY THE STAGE WAS 13.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES
ALONG RIVER ROAD.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CHOCTAWHATCHEE RIVER
BRUCE 13 13.8 SAT 11 AM 13.0 12.4 11.9 11.6 11.4
$$
FLC039-073-211636-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081217T1600Z.000000T0000Z.UU/
1137 AM EST SAT DEC 20 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM SATURDAY THE STAGE WAS NEAR 34.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME SUN MON TUE WED THU
OCHLOCKONEE RIVER
CONCORD 34 34.3 SAT 08 AM M M M M M
$$000
WGUS82 KTAE 221545
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EST MON DEC 22 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
OCHLOCKONEE RIVER NEAR CONCORD AFFECTING GADSDEN AND LEON COUNTIES
...SIGNIFICANT RISES NEAR CONCORD...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC039-073-221615-
/O.CAN.KTAE.FL.W.0065.000000T0000Z-081222T1545Z/
/CONF1.1.ER.081215T1920Z.081217T1600Z.000000T0000Z.UU/
1045 AM EST MON DEC 22 2008
THE FLOOD WARNING IS CANCELLED FOR
THE OCHLOCKONEE RIVER NEAR CONCORD.
* AT 8:00 AM MONDAY THE STAGE WAS 33.0 FEET.
* FLOOD STAGE IS 34.0 FEET.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
CONCORD 34 33.0 MON 08 AM M M M M M
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 15, 9:57 PM EST, 21 minutes earlier.
Area forecast discussion, Dec 15, 9:57 PM EST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 PM EST MON DEC 15 2008 .UPDATE...THE EVENING SURFACE ANALYSIS SHOWED A WEAK HIGH PRESSURE RIDGE EXTENDING WEST INTO THE REGION AND A COLD FRONT JUST NORTHWEST OF THE AREA EXTENDING FROM NE TO SW. PLENTY OF LOW- LEVEL MOISTURE CONTINUES TO STREAM ACROSS THE LOCAL AREA THIS EVENING WITH DEWPOINTS IN THE LOWER 60S. EXPECT THIS FRONTAL BOUNDARY TO REMAIN WEST AND NORTH OF THE CWA THROUGH THE REMAINDER OF THE NIGHT. THE MAIN CONCERN THROUGH THE REST OF THE NIGHT WILL BE REDUCED VISIBILITIES IN FOG. WEAK ISENTROPIC LIFT ACROSS THE WESTERN HALF OF THE CWA WILL KEEP THE POPS ELEVATED FROM SOUTHEAST ALABAMA TO PORTIONS OF THE EASTERN FLORIDA PANHANDLE. OVERNIGHT LOWS WILL RANGE FROM THE MID TO UPPER 50S. THE CURRENT FORECAST IS CURRENTLY ON TRACK AND NO MAJOR UPDATES WILL BE NECESSARY AT THIS TIME. .AVIATION...WARM MOIST LOW-LEVEL ONSHORE WIND FLOW WILL AGAIN PROVIDE NEAR IDEAL CONDITIONS FOR FOG FORMATION ACROSS MOST OF CWA OVERNIGHT INTO MID TUESDAY MORNING. HOWEVER...HIGH UNCERTAINTY REGARDING DISTRIBUTION OF IFR VSBY AND CIGS ESPECIALLY IF AC DECKS PERSISTS. BEST BET FOR IFR/LIFR FOG WILL BE FARTHEST FROM APPROACHING WEAK FRONT...ERN TERMINALS (KVLD/KTLH) WHERE WINDS WILL BE CALM WHILE WRN TERMINALS WITH BETTER CHC FOR IFR LOW CLOUDS. THIS SUPPORTED BY MOS...COND PRES DEF PLOTS AND SREF CIG/VSBY PLOTS. BEST ESTIMATE IS FOR LIFR CONDITIONS AT TAE WITH IFR AT VLD ABY AND DHN. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && GIBBS/BLOCK
Hazardous weather outlook, Dec 15, 5:40 AM EST, 16 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 540 AM EST MON DEC 15 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-161100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 540 AM EST MON DEC 15 2008 /440 AM CST MON DEC 15 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT IS EXPECTED TO STALL WELL TO THE WEST OF THE REGION. CONTINUED SOUTHERLY FLOW WILL KEEP MOISTURE LEVELS ELEVATED AND MAY ALLOW FOR A FEW LIGHT SHOWERS ACROSS FAR WESTERN AREAS OF THE REGION TODAY. THE CONTINUED ONSHORE FLOW WILL CREATE AN ENVIRONMENT FAVORABLE FOR RIP CURRENTS...ESPECIALLY ALONG THE FLORIDA PANHANDLE BEACHES. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY ALONG THESE BEACHES AS WELL AS THE FRANKLIN COUNTY COAST. AREAS OF FOG WILL LIKELY DEVELOP TONIGHT. MOTORISTS ARE ENCOURAGED TO SLOW DOWN IN AREAS OF FOG...USE LOW BEAM HEADLIGHTS AND ALLOW FOR EXTRA TIME TO REACH YOUR DESTINATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HIGH PRESSURE WILL GRADUALLY BUILD OVER THE REGION THROUGHOUT THE WEEK. UNSEASONABLY WARM TEMPERATURES WILL PERSIST INTO THE WEEKEND WITH HIGHS IN THE 70S AND LOWS IN THE 50S EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 5:05 AM EST | Dense Fog Advisory | TAE | Bay, Calhoun, Dixie, Gulf, Holmes, Jackson and 5 more | 4 hr |
| Dec 16, 4:42 PM EST | River Flood Warning | TAE | Walton | 5 days |
Nearby
River Flood Warnings in Florida, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.